A uniqueness condition for hyperbolic systems of conservation laws

Citation
A. Bressan et M. Lewicka, A uniqueness condition for hyperbolic systems of conservation laws, DISCR C D S, 6(3), 2000, pp. 673-682
Citations number
12
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
ISSN journal
1078-0947 → ACNP
Volume
6
Issue
3
Year of publication
2000
Pages
673 - 682
Database
ISI
SICI code
1078-0947(200007)6:3<673:AUCFHS>2.0.ZU;2-6
Abstract
Consider the Cauchy problem for a hyperbolic n x n system of conservation l aws in one space dimension: u(t) + f(u)(x) = 0, u(0, x) = (u) over bar(x). (CP) Relying on the existence of a continuous semigroup of solutions, we prove t hat the entropy admissible solution of (CP) is unique within the class of f unctions u = u(t, x) which have bounded variation along a suitable family o f space-like curves.